| Model Number |
8888345603 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, it was stated that the luer adapter in the middle line of triple lumen was found detached in the fresh pack, another fresh pack had the same issue.Catheter was not repaired and there was no leak.A device was used to clean the device, tego was not utilized.There was no patient symptoms or complications associated with this event.The device was not inserted in the patient.There was no reported patient injury.
Event or Problem Description
According to the reporter, it was stated that the luer adapter in the middle line of triple lumen was found detached in the fresh pack, another fresh pack had the same issue.Catheter was not repaired and there was no leak.A device was used to clean the device, tego was not utilized.It was reported that a new catheter was opened to do the procedure.There was no patient symptoms or complications associated with this event.The device was not inserted in the patient.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, g4.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted the first image depicts the catheter with the third luer adapter line was disengaged at the proximal end.The second image depicts the guide wire, tunneler's, and wound dressings in the clear plastic tray.It was reported that the luer adapter detached from the extension tube.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
According to the reporter, it was stated that the luer adapter in the middle line of triple lumen was found detached in the fresh pack, another fresh pack had the same issue.Catheter was not repaired and there was no leak.A device was used to clean the device, tego was not utilized.It was reported that a new catheter was opened to do the procedure.Packaging was intact and nothing was reported on the same.There was no patient symptoms or complications associated with this event.The device was not inserted in the patient.There was no reported patient injury.